Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 15-21
http://dx.doi.org/10.1155/S0161171288000043

The space of Henstock integrable functions of two variables

University of Louisville, Department of Mathematics, Louisville 40292, KY, USA

Received 6 February 1987; Revised 15 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krzysztof Ostaszewski, “The space of Henstock integrable functions of two variables,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 15-21, 1988. https://doi.org/10.1155/S0161171288000043.